# SDR GUUA95027061509A

- Difficulty date: June 15, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,758 hours, 31,820 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Horn
- Condition: Corroded
- Location: Elev Trim Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED RT ELEVATOR INBD TRIM TAB HORN EXFOLIATED.  REPLACED RT ELEVATOR TRIM TAB.
